# SDR DHL9880424C

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WHEEL WELL LONGERON 24 VERTICAL FITTING AT STA 940 CRACKED.  REMOVED AND REPLACED FITTING PER SRM 51-1-8.  N/R 833
